# SDR EE4Y2024011619219

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 41,197 hours, 26,951 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5755907120000
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 572112-01-1-001 LH WING RIBLET E CORRODED WAS FOUND. DUE TO FLIGHT BY WIRE CABLES PASSING THROUGH THE RIBLET E AND THE AMOUNT OF WORK TO REMOVE THEM, AIRBUS WAS CONTACTED FR ALTERNATIVE METHOD OF INSTALLATION. AIRBUS PROVIDED INSTRUCTION UNDER DOSSIER 81328485. THE RIBLET E WAS REPLACED FOLLOW THE INSTRUCTIONS OF THE COOPESA EO COO-EO-2023-19045-R00 AND ALLEGIANT ERO R5721-0153-R00. THIS REPAIR IS COVERED BY COOPESA JOB A1N208 ITEM 5-7.
